# SDR ASAA2017011219379

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 3,177 hours, 1,066 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 004516
- Condition: Failed
- Location: E&E Bay
- Part time: 28,487 hours, 9,481 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILURE. GROUNDED - YES. REMOVED AND INSTALLED NEW NR 1 FMC COMPUTER. REF AMM 34-61-02. XLOADED COMPLETED AND PERFORMANCE FACTOR SET. SYS CKS NORMAL.
